# SDR 06FDEA1171

- Difficulty date: March 21, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: NFA6712501
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, DOOR CUTOUT FWD LOWER SECTION APPROX CARGO FLOOR LEVEL REPAIR DOUBLER FOUND CHAFED.  CHAFED REPAIR DOUBLER ON CENTER CARGO DOOR CUTOUT FORWARD LOWER SECTION APPROX CARGO FLOOR LEVEL REPAIRED AS PER SRM 53-50-00 FIGURE 16 VOLUME I.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
